Isotretinoin Treatment of a Woman With Bipolar Disorder
J Clin Psychiatry 1999;60(6):407-408 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Lithium is widely believed to contribute to the onset or worsening of acne. This side effect causes concern for many patients who are already at risk for noncompliance due to the nature of their illness. Although the pathophysiology of the dermatologic reactions to lithium is speculative, there is convincing evidence that lithium increases migration of polymorphonuclear leukocytes into skin lesions.